• mdell676's Avatar

    mdell676 started following

    User: CancerNews

  • mdell676's Avatar

    mdell676 asked a questionBreast Cancer

    Onco follow-up freak out?

    4 answers
    • ladyhawk's Avatar
      ladyhawk

      yes the meds can really mess up your insides, it started on my liver and other side effects, I decided not to take any more meds, and now i have a clean bill of health, i do blood work every 3 mths just to be safe, no meds no reoccurence 3 yrs survivor!

      over 3 years ago
    • Tracy's Avatar
      Tracy

      Hi,
      We all live with these worries, I used to think that every odd symptom, mole lump etc was a cancer growing. I have lived with this for 40+ years and because of my hypersensitivity I know my body very well. I now know I overreact and that not everything is cancer but I do fight for tests when I don't feel right. You can only live with this if you learn to laugh at yourself and see that things are more likely to be fine. But stress is a bad thing - so its better to check on things early so you can let them go. Take care, Tracy

      over 3 years ago
    • itsjustme736's Avatar
      itsjustme736

      Enjoy your self as much as you can, "It Is What It Is" No need to help "Feeling Bad Out" You will have plenty of time for that.

      over 3 years ago
  • mdell676's Avatar

    mdell676 started following

  • mdell676's Avatar

    mdell676 started following

    User: GregP_WN